# SDR C2XA08RI176

- Difficulty date: November 11, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 23,314 hours, 17,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX - DURING ROUTINE INSPECTION, MX FOUND OVERHEAD EMERGENCY LIGHT AT 12BC SEATS INOPERATIVE.  MX REMOVED AND REPLACED LAMP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
